MAUDE Adverse Event Report: PRINGY JUVEDERM VOLBELLA XC 2 X 1ML 32G; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLBELLA XC 2 X 1ML 32G; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 96181
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Inflammation/ Irritation (4545); Nodule (4551)
Date of Event 03/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported injecting a patient in the cheek/midface, oral commissures, and nasolabial folds with 1 ml of juvéderm voluma® xc and 0.6 ml of juvéderm volbella® xc.The patient noticed a ¿pimple¿ in each oral commissure of the mouth that had ¿off-white colored drainage.¿ two months later, the patient was injected with botox® and complained of ¿two small bumps (about 2mm diameter bilaterally in the oral commissures, cheeks, and nasolabial folds.The patient was treated that day with 3 u of hylenex.A weeks later, the patient that their face looked ¿weird and droopy.Twenty-two days later, the patient experienced ¿swelling and nodules¿ in the cheeks and marionette lines around the mouth.The healthcare professional noted that the patient ¿lost a significant amount of weight,¿ and when asked, the patient reported actively losing weight for 7 months but did report ¿stomach pain, cold sweats, weight loss, daily fever and resting hr high¿ the month after injection.The patient also reported having non-device related ¿shingles¿ five months later.Two days after check-up, the patient was treated with a medrol dosepak for 6 days.Six days later, the patient was also given augmentin 875/125 1 tab bid for 7 days.The event returned after initial improvement at 70%.Event is ongoing.This file captured the juvéderm volbella® xc.

Brand Name
JUVEDERM VOLBELLA XC 2 X 1ML 32G
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23649210
Report Number3005113652-2025-01075
Device Sequence Number4823337
Product Code LMH
UDI-Device Identifier10888628043541
UDI-Public(01)10888628043541(10)1000971363(11)230911(17)250811
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2025
Device Catalogue Number96181
Device Lot Number1000971363
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient RaceWhite